# SDR 9JLA201403117952

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N741RD
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 3,040 hours, 2,885 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Ammeter
- Part number: 1283800793
- Part serial: 409
- Condition: Shorted
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE ENG INSTRUMENT LIGHTS WERE INOPERATIVE.  TROUBLESHOOTING IDENTIFIED THE DC VOLT AMMETER TO BE SHORTED INTERNALLY.  REMOVED THE DEFECTIVE METER PN 128-380079-3 SN 409 & INSTALLED AN OVERHAULED UNIT.
